# SDR 98UAL900603

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Failed
- Location: Yellow Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

LOST YELLOW SYS HYD QTY, NO QTY OR PRESS, TURNED PUMP OFF. DIVERTED TO DEN. *S/D*  FOUND O-RING DAMAGED AT COUPLING QUICK DISCONNECT ON YELLOW MAIN HYDRAULIC POWER REF IPC 29-13-03.  REPLACED O-RING PER MM 29-13-15, OPS CK GOOD.
